Would appreciate some advice

Hi there, I would appreciate some advice with regards to my journey with t3 only. I am on 125mcg with suspected resistance. For such a large dose things have been surprisingly uneventful. I do feel better than before however. Im inclined to believe my tolerance of this dose implies i do have impaired sensitivity to th however as of yesterday i did have a fast pulse of 100. Although i did decrease my dose to 100mcg, and had a glass of milk 30 mins beforehand which may have reduced the intake further. I also took the dose too early as i took it at a time when my cortisol is low. Could this be responsible for the fast resting heart rate and why my symptoms felt worse. Or perhaps im overmedicated, any advice ?

2 Replies

oldestnewest
  • B0896,

    There isn't supposed to be an eventful occurrence. It takes time to absorb and metabolise thyroid hormone and even though you are taking a high dose you've only been taking it for a month. If you are feeling improvement already that is a good thing. It can take up to six weeks to feel the full impact of a dose which is why rapid dose increases are not recommended. See the dry sponge analogy in this link thyrophoenix.com/adjusting_...

    T3 levels build up so it is possible that you have become overmedicated. I don't have experience of thyroid hormone resistance so I can't advise other than to suggest you continue working with the doctor who diagnosed you.

  • I see, this makes more sense. My pulse is in the low 80s today so perhaps i was adjusting to the dose increases. Thanks!

You may also like...